Numerical solution of multi-order fractional differential equations

Hdl Handle:
http://hdl.handle.net/10034/11875
Title:
Numerical solution of multi-order fractional differential equations
Authors:
Diethelm, Kai; Ford, Neville J.
Citation:
Applied mathematics and computation, 154, (2004), pp. 621-640.
Publisher:
Elsevier
Publication Date:
2004
URI:
http://hdl.handle.net/10034/11875
Additional Links:
http://www.elsevier.com/wps/find/journaldescription.cws_home/522482/description#description
Type:
Preprint
Language:
en
Description:
This is a PDF version of a preprint submitted to Elsevier. The definitive version was published in Applied mathematics and computation and is available at www.elsevier.com
ISSN:
0096-3003
Appears in Collections:
Mathematics

Full metadata record

DC FieldValue Language
dc.contributor.authorDiethelm, Kaien
dc.contributor.authorFord, Neville J.en
dc.date.accessioned2007-05-16T13:18:57Zen
dc.date.available2007-05-16T13:18:57Zen
dc.date.issued2004en
dc.identifier.citationApplied mathematics and computation, 154, (2004), pp. 621-640.en
dc.identifier.issn0096-3003en
dc.identifier.urihttp://hdl.handle.net/10034/11875en
dc.descriptionThis is a PDF version of a preprint submitted to Elsevier. The definitive version was published in Applied mathematics and computation and is available at www.elsevier.comen
dc.format.extent286813 bytesen
dc.format.mimetypeapplication/pdfen
dc.language.isoenen
dc.publisherElsevieren
dc.relation.urlhttp://www.elsevier.com/wps/find/journaldescription.cws_home/522482/description#descriptionen
dc.subjectfractional differential equationsen
dc.titleNumerical solution of multi-order fractional differential equationsen
dc.typePreprinten
This item is licensed under a Creative Commons License
Creative Commons
All Items in ChesterRep are protected by copyright, with all rights reserved, unless otherwise indicated.